# SDR SWAA2021061482021

- Difficulty date: June 10, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N8713M
- Make and model: Boeing 737-8
- Aircraft serial: 36984
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PANEL JUST AFT OF DOOR RIGHT SIDE P/N 453A1200-156 122ZCC HAS 4' HORIZONTAL CRACKPERFORMED INTERM REPAIR PER EA 21-150-01357. EVERY 8 DAYS PERFORM A DETAILED VISUAL INSPECTION OF THE REPAIRD AREA FOR ADDITIONAL DAMAGE AND REPAIR INTEGRITY. IF FURTHER DEFECTS ARE NOTED CONTACT SERVICE ENGINEERING. AT OR BEFORE 730 DAYS ACCOMPLISH A PERMANENT REPAIR (REF AMM 50-10-01/801) OR REMOVE AND REPLACE THE REPAIRED CEILING SHROUD (P/N 453A1220-156).REPETITIVE ACTION REQUIRED /
